MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material#: 309605, batch#: 5211789.Rcc received a complaint via email.Upon visual inspection of syringes, it was discovered that there were 205 cosmetic defects relating to off-colored matter embedded in the grooves of the syringe.Solution does not touch that area, and it does not move.The matter also appears to be colored plastic like particles.Item: d309605, lot#: 5211789, expiry: 06/30/2030.
 
Additional Manufacturer Narrative
(b)(4).Follow up.A cosmetic concern was reported involving off colored material embedded in the syringe grooves.To support the investigation, the quality team received one photograph of a 10ml luer lok syringe for evaluation.The image is a close up of the syringe barrel tip area and includes a blue circle highlighting an unknown, clear colored irregularity within the barrel collar.The size of the irregularity cannot be determined from the photograph, and the image alone is insufficient to confirm whether the condition originated at the canaan plant.A physical sample is required to enable a comprehensive evaluation and support potential root cause determination.A device history record review was completed for material number 309605, lot 5211789.The review confirmed that all required visual inspections were performed and that no quality notifications were documented related to the reported condition.The lot was inspected and accepted in accordance with the approved inspection control plan, released for shipment, and is considered compliant with applicable product specification requirements.To date, no additional similar events have been reported for this lot.Based on the investigation, including evaluation of the photographic sample, the customer reported condition could not be confirmed.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23812386
Report Number1213809-2025-00780
Device Sequence Number13114022
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)300630(10)5211789
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309605
Device Lot Number5211789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown